# SDR F3LA2010071100463

- Difficulty date: June 27, 2010
- Submitted: July 11, 2010
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 21,676 hours, 10,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE HEAVY MAINTENANCE NON ROUTINE N0613.  FRAME SUPPORT FROM FRAME 69L TO FRAME 70L AT STRINGER 23L CORRODED.  REMOVED AND REPLACED FRAME SUPPORT IAW A319 SRM 51-42-11 PARAGRAPH 6.
